# SDR EVCA2012071600032

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 206L-4
- Aircraft serial: 53328
- Aircraft time: 5,581 hours, 24,297 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A4771
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,768 hours
- Component: Tail Rotor Hub, Bell
- Component part number: 407012101115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, MECHANIC FOUND RIVET MISSING FROM THE TAIL ROTOR BLADE TIP.
